# SDR IXXA08SMN173S

- Difficulty date: April 19, 2008
- Submitted: May 20, 2008
- Operation: Air carrier
- Aircraft: N821BX
- Make and model: Doug DC-8-71F
- Aircraft serial: 45811
- Aircraft time: 88,878 hours, 38,040 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Fitting
- Condition: Cracked
- Location: Bs 940 L20l
- Part time: 88,878 hours, 38,040 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE C CHECK INSPECTION, FOUND LEFT CUSP EXTRUSION UPPER SURFACE AFT FITTING CRACKED AT STATION 940.000 LONGERON 20 LEFT.  REMOVED CRACKED FITTING.  FABRICATED NEW FITTING.  PERFORMED NDT INSPECTION.  NO CRACK, NO CORROSION FOUND.  CLEANED, TREATED AND PRIMED AREA AND FITTING.  INSTALLED NEW FITTING IAW DC8 SRM 51-1-20D, DPS 4.707, DC8 SRM 51-1-8B, 51-3-1, ATI REPAIR SPECIFICATION NUMBER 2003-05, AND DOUGLAS DRAWING 3779874.
